# SDR PCAA9700493

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018011
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD LEFT MAIN GEAR DOOR REMAINED OPEN WHEN GEAR SELECTED UP.  WHEN SELECTED DOWN LEFT MAIN INDICATED UNSAFE.  PERFORMED ALTERNATE EXTENSION, AND LEFT MAIN INDICATED DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND THE LEFT FORWARD GEAR DOOR ACTUATOR AT FAULT.  REMOVED AND REPLACED THE ACTUATOR, AND PROXIMITY SWITCH IAW DHC MM.  RETRACTION TEST SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
